# SDR A6WA2018100846101

- Difficulty date: October 5, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 36,829 hours, 35,298 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING SINGLE PACK OPERATION ON ENGINE BLEED AIR IN CLIMB AT APPROX 92% N1 RECEIVED RIGHT PACK OFF LIGHT AND RIGHT PACK OVERPRESS MESSAGE C/W QRH AND IAC RIGHT PACK OPERATION NORMAL ON APU BLEED R/R ACM IAW 21-51-10. OPS CK GOOD.
